RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 2012 Volume 18, Number 3, Pages 242–246 (Mi timm858)

This article is cited in 2 papers

On Fitting subgroups of a finite solvable group

A. A. Trofimuk

A. S. Pushkin Brest State University

Abstract: The dependence of the rank and derived length of a finite solvable group on the maximum of the indices of Fitting subgroups in their normal closures is established. Examples showing the accuracy of the obtained estimates are constructed.

Keywords: solvable group, Fitting subgroup, $A_4$-free group, derived length, nilpotent length, $p$-length.

UDC: 512.542

Received: 28.01.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025